| Model Number |
QUANTUM Q6 EDGE 2.0 |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Bone Fracture(s) (1870)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device has not been made available for evaluation.Should further information of the device become available, a follow-up report will be issued.
Event or Problem Description
Consumer's son alleges the consumer got up from a chair and bumped into the controller allegedly causing the chair to run over both of her feet.